Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tournementpro18

Been on Isotretinoin (accutane) 4 weeks and still oily!!

Hi everyone,

Ive been lingering around on the site and thought i'd make a profile.

I've been on roaccutane now for about 4 week, started on 20mg but now on 40, i've been on 40mg for 3 days now. My lips are really dry and sometimes bleed, but sometime they are ok. Also my skin on my face doesn't get that dry, it is still quite oily and doesnt seem to be drying out, this is worrying me because everyone else seems to be dry by the 4th week. Have any previous roaccutane users experienced this?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×